# SDR ASOA201000376

- Difficulty date: March 12, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 25,516 hours, 21,725 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864808
- Part serial: B288
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SELECTED, GEAR HANDLE UP, FOLLOWED BY GEAR DISAGREE WARNING MSG.   ALL 3 GEAR ICAS SHOW WHITE AND UP WARNING MSG WENT OUT AFTER ABOUT 5-10 SECONDS. COMPLIED WITH QRH, DECLARED EMERGENCY AND RETURNED TO DEPARTURE, LANDED UNDER 47,000 LBS.  ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED). R & R THE PSEU IAW AMM 32-61-01, OPS CHECK GOOD PERFORMED 5 GEAR SWINGS NO FAULTS FOUND AT THIS TIME.  R & R THE PSEU IAW AMM 32-61-01. OPS CHECK GOOD PERFORMED 5 GEAR SWINGS NO FAULTS FOUND AT THIS TIME.
